Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 216320, 13 pages
http://dx.doi.org/10.1155/2012/216320
Research Article

The Asymptotic Solution of the Initial Boundary Value Problem to a Generalized Boussinesq Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 15 April 2012; Accepted 3 May 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Zheng Yin and Feng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Boussinesq, “Theorie des ondes et de remous qui se propadent le long d'un canal recangulaier horizontal, et communiquant au liquide contene dans ce cannal des vitesses sensiblement pareilles de la surface au fond,” Journal de Mathématiques Pures et Appliquées, vol. 17, no. 2, pp. 55–108, 1872. View at Google Scholar
  2. P. A. Clarkson, “New exact solutions of the Boussinesq equation,” European Journal of Applied Mathematics, vol. 1, no. 3, pp. 279–300, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. Hirota, “Solutions of the classical Boussinesq equation and the spherical Boussinesq equation: the Wronskian technique,” Journal of the Physical Society of Japan, vol. 55, no. 7, pp. 2137–2150, 1986. View at Google Scholar
  4. N. Yajima, “On a growing mode of the Boussinesq equation,” Progress of Theoretical Physics, vol. 69, no. 2, pp. 678–680, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Nakamura, “Exact solitary wave solutions of the spherical Boussinesq equation,” Journal of the Physical Society of Japan, vol. 54, no. 11, pp. 4111–4114, 1985. View at Publisher · View at Google Scholar
  6. V. M. Galkin, D. E. Pelinovsky, and Y. A. Stepanyants, “The structure of the rational solutions to the Boussinesq equation,” Physica D, vol. 80, no. 3, pp. 246–255, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Tsutsumi and T. Matahashi, “On the Cauchy problem for the Boussinesq type equation,” Mathematica Japonica, vol. 36, no. 2, pp. 371–379, 1991. View at Google Scholar · View at Zentralblatt MATH
  8. V. Varlamov, “On the Cauchy problem for the damped Boussinesq equation,” Differential and Integral Equations, vol. 9, no. 3, pp. 619–634, 1996. View at Google Scholar · View at Zentralblatt MATH
  9. V. V. Varlamov, “On the damped Boussinesq equation in a circle,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 38, no. 4, pp. 447–470, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. A. Levine and B. D. Sleeman, “A note on the nonexistence of global solutions of initial-boundary value problems for the Boussinesq equation utt=3uxxxx+uxx12(u2)xx,” Journal of Mathematical Analysis and Applications, vol. 107, no. 1, pp. 206–210, 1985. View at Publisher · View at Google Scholar
  11. S. Y. Lai and Y. W. Wu, “Global solutions and blow-up phenomena to a shallow water equation,” Journal of Differential Equations, vol. 249, no. 3, pp. 693–706, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Y. Lai and Y. H. Wu, “A model containing both the Camassa-Holm and Degasperis-Procesi equations,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 458–469, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. T. J. Bridges and G. Derks, “Linear instability of solitary wave solutions of the Kawahara equation and its generalizations,” SIAM Journal on Mathematical Analysis, vol. 33, no. 6, pp. 1356–1378, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. L. Bona and R. L. Sachs, “Global existence of smooth solutions and stability of solitary waves for a generalized Boussinesq equation,” Communications in Mathematical Physics, vol. 118, no. 1, pp. 15–29, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. L. Bona and L. Luo, “More results on the decay of solutions to nonlinear, dispersive wave equations,” Discrete and Continuous Dynamical Systems, vol. 1, no. 2, pp. 151–193, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. V. V. Varlamov, “On the initial-boundary value problem for the damped Boussinesq equation,” Discrete and Continuous Dynamical Systems, vol. 4, no. 3, pp. 431–444, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. Varlamov, “Eigenfunction expansion method and the long-time asymptotics for the damped Boussinesq equation,” Discrete and Continuous Dynamical Systems, vol. 7, no. 4, pp. 675–702, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH